# SDR DALA1234680671

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N101419
- Condition: Corroded
- Location: Bs 1460 S29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE SHEAR TIE CORRODED BS 1460, BETWEEN STR 29R AND 30 C/L.  REPAIRED IAW ERA 503139-14 REV ORIG.
